After taking Viibryd for 2 years I recently had a nervous breakdown so the doc switched me to Bupropion XL 300mg. I've been on this dosage for 3 months and it's been working most of the time but I still have anxiety attacks that can get pretty bad. So the doc wants to add another 150mg dose, but I'm not sure if that is something I want to do. Any suggestions?
Bupropion - Doc wants to increase my dosage, but I'm nervous, what should I do?
- 5 Sep 2015 by nervous nelly 2
- 8 Sep 2015
- bupropion, dosage, nervous, viibryd, breakdown
Added 6 Sep 2015:
I also take Mirtazapine at night. Maybe I should take the 150mg dose of the Bupropion with that?
450mgs is the max dose, as you know. If you are taking the XL formulations, it really doesn't matter when you take it as long as it is 24hours apart since it is extended release. I have been on 450mgs for along time with excellent results, but of course we are all different. You won't notice much difference in side effects when you up the dosage. Maybe a bit of a headache and maybe some jitteriness, but this will subside quickly as you adjust.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2012 • 3 answers
Posted 14 Oct 2013 • 4 answers
Posted 31 May 2016 • 1 answer
I have what I have been told is a nervous system breakdown. It starts out with severe stomach cramp?
Posted 4 Feb 2017 • 2 answers
Posted 18 Aug 2017 • 1 answer